# SDR MALA020143

- Difficulty date: January 30, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3211, LANDING GEAR SELECTED UP RED INTRANSIT LIGHT REMAINS ON WITH HYDRAULIC PUMP RUNNING.  MAINTENANCE PERFORMED GEAR SWING SEVERAL TIMES, UNABLE TO DUPLICATE DISCREPANCY.  GEAR SWING COMPLIED WITH IAW SA340 MM 32-30-06-5 PROCEDURE NR 2.
